EconPapers    
Economics at your fingertips  
 

Correlated equilibrium payoffs and public signalling in absorbing games

Eilon Solan () and Rakesh V. Vohra ()
Additional contact information
Rakesh V. Vohra: Department of Managerial Economics and Decision Sciences, Kellogg School of Management, Northwestern University, 2001 Sheridan Road, Evanston IL 60208

International Journal of Game Theory, 2002, vol. 31, issue 1, 121 pages

Abstract: An absorbing game is a repeated game where some action combinations are absorbing, in the sense that whenever they are played, there is a positive probability that the game terminates, and the players receive some terminal payoff at every future stage. We prove that every multi-player absorbing game admits a correlated equilibrium payoff. In other words, for every >0 there exists a probability distribution p over the space of pure strategy profiles that satisfies the following. With probability at least 1-, if a pure strategy profile is chosen according to p and each player is informed of his pure strategy, no player can profit more than in any sufficiently long game by deviating from the recommended strategy.

Keywords: Stochastic; games; ·; Absorbing; games; ·; correlated; equilibrium; uniform; equilibrium; ·; public; signalling (search for similar items in EconPapers)
Date: 2002-10-02
Note: Received: April 2001/Revised: June 4, 2002
References: Add references at CitEc
Citations: View citations in EconPapers (15)

Downloads: (external link)
http://link.springer.de/link/service/journals/00182/papers/2031001/20310091.pdf (application/pdf)
Access to the full text of the articles in this series is restricted

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:31:y:2002:i:1:p:91-121

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-30
Handle: RePEc:spr:jogath:v:31:y:2002:i:1:p:91-121